# SDR RRXA010057

- Difficulty date: June 29, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N47816
- Make and model: Doug DC-10-30F
- Aircraft serial: 47816
- Aircraft time: 84,755 hours, 13,937 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON WALKAROUND, DISCOVERED DAMAGE TO WING FILLET  FAIRING.  PERFORMED TEMPORARY REPAIR PER BOECOM EAF-IND-01- 00059H. INSTALLED EXTERNAL DOUBLER AND COVERED WITH SPEED TAPE. TAPE TO BE INSPECTED EACH FLIGHT.
